About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 390592, 10 pages
http://dx.doi.org/10.1155/2012/390592
Research Article

The Expression of the Drazin Inverse with Rank Constraints

Department of Mathematics, Dezhou University, Dezhou 253023, China

Received 9 October 2012; Accepted 5 November 2012

Academic Editor: C. Conca

Copyright © 2012 Linlin Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Linlin Zhao, “The Expression of the Drazin Inverse with Rank Constraints,” Journal of Applied Mathematics, vol. 2012, Article ID 390592, 10 pages, 2012. doi:10.1155/2012/390592